# SDR SIMA201111202

- Difficulty date: April 19, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N606AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 30,870 hours, 26,000 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14530628001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT INSPECTION FOUND CENTER OMEGA BEAM CORRODED AT FRAME 25 WHERE CARBON BEAM ATTACHES.  THE AIRCRAFT WAS REMOVED FROM SERCVICE.  REPAIRED CENTER OMEGA BEAM AT FRAME 25 WITH DOUBLER REPAIR IAW SRM 53-00-10.  THE AIRCRAFT WAS RETURNED TO SERVICE.
